Academic Journals Database
Disseminating quality controlled scientific knowledge

An Extension of Kuttner’s Theorem

ADD TO MY LIST
 
Author(s): Vakeel A. Khan

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 1;
Issue: 2;
Start page: 7;
Date: 2011;
Original page

Keywords: Sequence spaces | strong summability | Orlicz functions.

ABSTRACT
If 0 < p < 1 and X is a locally convex FK - space, then X ⊃l∞ whenever X ⊃ w0(p) (Kuttner's theorem see (B.Thorpe,1981). The aim of this paper is to give some extensions of this theorem by replacing w0(p) by [cA , M ]0.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions